# SDR GUUA05200601

- Difficulty date: May 20, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hook
- Part number: 12042167001
- Condition: Faulty
- Location: Lt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9227 NAS/FLL DURING FLIGHT LANDING GEAR RT (A) LIGHT ILLUMINATED FOLLOWED BY LIGHT VIBRATION A FEW MINUTES LATER (B) LIGHT ILLUMINATED FOLLOWED BY ROUGH VIBRATION.  REPLACED LT LANDING GEAR OB GEAR DOOR HOOK. LANDING GEAR OPERATIONAL CHECK NORMAL.
